# SDR SWAA2024111258230

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 63,152 hours, 37,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERICE DOOR GRIT BAR PLASTIC HOLDER BROKEN.<[01] REPLACED GIRT BAR IAW AMM 25-66-01. OPS CHECK GOOD
